Alert archive / Michigan / Small Craft Advisories in 2016

Small Craft Advisory 2, NWS Detroit, MI

January 2, 2016

NWS Detroit, MI issued this small craft advisory at Jan 2, 2016, 4:10 AM EST. It took effect at Jan 3, 2016, 7:00 AM EST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Jan 2, 2016, 4:10 AM EST (09:10 UTC)
In effect from
Jan 3, 2016, 7:00 AM EST
Expired
Jan 4, 2016, 7:00 PM EST
In force
36 hr
Issued by
NWS Detroit, MI

The text

As transmitted.

107 
WHUS73 KDTX 020910
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
410 AM EST SAT JAN 2 2016

...A PROLONGED PERIOD OF HIGH WIND AND WAVES...

.A RENEWED INCREASE IN SOUTHWESTERLY WINDS IS EXPECTED THROUGH
TONIGHT AS THE PRESSURE GRADIENT STRENGTHENS.  THIS WILL RESULT IN A
PROLONGED PERIOD OF SMALL CRAFT CONDITIONS ACROSS ALL LAKE HURON
NEARSHORE WATERS AND SAGINAW BAY.  COLDER NORTHWEST FLOW WILL
DEVELOP LATE TONIGHT AND SUNDAY.  THE ADDED INSTABILITY WILL RESULT
IN GUSTY CONDITIONS DURING THIS TIME...ALTHOUGH THE POTENTIAL FOR
GUSTS TO REACH GALES OVER LAKE HURON FOR AN EXTENDED PERIOD OF TIME
APPEARS LOW.  A MODERATE NORTH TO NORTHEAST FLOW WILL REMAIN IN
PLACE ON MONDAY.  THIS WILL MAINTAIN ELEVATED WAVE CONDITIONS
THROUGH THIS TIME.  HIGH PRESSURE BUILDING INTO THE REGION WILL
BRING ALLOW BOTH WIND AND WAVE CONDITIONS TO DIMINISH BY MONDAY
NIGHT AND TUESDAY.

LHZ422-022115-
/O.NEW.KDTX.SC.Y.0001.160102T0910Z-160103T0300Z/
INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
410 AM EST SAT JAN 2 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 24 KNOTS FROM THE SOUTHWEST WITH GUSTS 
  UP TO 29 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL 
  BE 4 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 5 FEET. 

* TIMING: THE MAXIMUM WINDS AND WAVES ARE EXPECTED AROUND 5 PM EST
  SATURDAY.

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LHZ421-441-022115-
/O.NEW.KDTX.SC.Y.0001.160102T0910Z-160104T1200Z/
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER
SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI-
410 AM EST SAT JAN 2 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST MONDAY. 

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 25 KNOTS FROM THE SOUTHWEST WITH GUSTS 
  UP TO 31 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL 
  BE 8 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 11 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 7 PM EST 
  SATURDAY WITH THE LARGEST WAVES EXPECTED AROUND 11 AM EST 
  SUNDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LHZ442-443-022115-
/O.NEW.KDTX.SC.Y.0002.160103T1200Z-160104T1200Z/
HARBOR BEACH TO PORT SANILAC MI-PORT SANILAC TO PORT HURON MI-
410 AM EST SAT JAN 2 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SUNDAY TO 7 AM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SUNDAY TO
7 AM EST MONDAY. 

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 25 KNOTS FROM THE NORTHWEST WITH GUSTS 
  UP TO 30 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL 
  BE 8 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 11 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 9 AM EST SUNDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 11 AM EST SUNDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

BT
5 follow-up statements
335 
WHUS73 KDTX 022052
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
352 PM EST SAT JAN 2 2016

...HIGH WINDS AND ELEVATED WAVES THROUGH THE WEEKEND...

.WINDS WILL REMAIN ELEVATED THROUGH THE REMAINDER OF THE WEEKEND AS
AN AREA OF LOW PRESSURE DROPPING INTO SOUTHERN ONTARIO SENDS A
COUPLE COLD FRONTS THROUGH THE GREAT LAKES. CURRENT SOUTHWEST WINDS
GUSTING TO 25 KNOTS WILL VEER TO THE NORTHWEST LATE TONIGHT BEHIND
THE FIRST FRONT. COLDER AIR BEHIND THE FRONT WILL KEEP UNSTABLE
CONDITIONS AND GUSTY WINDS OVER THE LAKES. A FEW GUSTS TO GALES WILL
BE POSSIBLE BUT NOT LIKELY TO BE LONG LIVED OR WIDESPREAD AT THIS
TIME. A SECOND FRONT WILL WORK THROUGH SUNDAY NIGHT VEERING WINDS TO
THE NORTH/NORTHEAST. THOUGH WINDS MAY RELAX A BIT...THE NORTHERLY
FETCH WILL SEND ELEVATED WAVES INTO THE NEARSHORE ZONES AROUND THE
THUMB LEADING TO CONTINUED SMALL CRAFT CONDITIONS. HIGH PRESSURE
BUILDING INTO THE REGION WILL ALLOW BOTH WIND AND WAVE CONDITIONS TO
DIMINISH BY MONDAY NIGHT AND TUESDAY.

LHZ422-030300-
/O.CON.KDTX.SC.Y.0001.000000T0000Z-160103T0300Z/
INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
352 PM EST SAT JAN 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 24 KNOTS FROM THE SOUTHWEST WITH GUSTS 
  UP TO 30 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL 
  BE 4 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 5 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 6 PM EST 
  SATURDAY WITH THE LARGEST WAVES EXPECTED AROUND 8 PM EST 
  SATURDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LHZ421-441-030915-
/O.CON.KDTX.SC.Y.0001.000000T0000Z-160104T1200Z/
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER
SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI-
352 PM EST SAT JAN 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 26 KNOTS FROM THE SOUTHWEST WITH GUSTS 
  UP TO 32 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL 
  BE 8 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 11 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 6 PM EST 
  SATURDAY WITH THE LARGEST WAVES EXPECTED AROUND 10 AM EST 
  SUNDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LHZ442-443-030915-
/O.CON.KDTX.SC.Y.0002.160103T1200Z-160104T1200Z/
HARBOR BEACH TO PORT SANILAC MI-PORT SANILAC TO PORT HURON MI-
352 PM EST SAT JAN 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SUNDAY TO
7 AM EST MONDAY...

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 25 KNOTS FROM THE NORTHWEST WITH GUSTS 
  UP TO 31 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL 
  BE 7 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 10 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 9 AM EST SUNDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 11 AM EST SUNDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

DRK
184 
WHUS73 KDTX 030903
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
403 AM EST SUN JAN 3 2016

...HIGH WIND AND WAVES THROUGH MONDAY...

.MODERATE NORTHWEST FLOW IN THE WAKE OF AN EARLY DAY COLD FRONTAL
PASSAGE WILL GUST TO NEAR GALES ACROSS PORTIONS OF CENTRAL LAKE
HURON TODAY. POTENTIAL FOR A LONGER DURATION OF GUSTS TO MARGINAL
GALES REMAINS LOW...FAVORING NO HEADLINE AT THIS TIME.  A PERIOD OF
ARCTIC AIR MOVING ACROSS THE REGION WILL MAINTAIN A MODERATE NORTH
TO NORTHEAST WIND TONIGHT AND MONDAY.  A PERSISTENT ONSHORE FLOW
WILL MAINTAIN ELEVATED WAVE CONDITIONS THROUGHOUT CENTRAL AND
SOUTHERN SECTIONS OF LAKE HURON.  LONG DURATION OF SMALL CRAFT
CONDITIONS WILL EXIST DURING THIS TIME. HIGH PRESSURE BUILDING
INTO THE REGION WILL ALLOW BOTH WIND AND WAVE CONDITIONS TO
DIMINISH BY MONDAY NIGHT AND TUESDAY.

LHZ421-441-032115-
/O.EXT.KDTX.SC.Y.0001.000000T0000Z-160105T0000Z/
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER
SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI-
403 AM EST SUN JAN 3 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST MONDAY. 

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 24 KNOTS FROM THE NORTHWEST WITH GUSTS 
  UP TO 31 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL 
  BE 8 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 11 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 6 AM EST SUNDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 10 AM EST SUNDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LHZ442-443-032115-
/O.EXT.KDTX.SC.Y.0002.160103T1200Z-160105T0000Z/
HARBOR BEACH TO PORT SANILAC MI-PORT SANILAC TO PORT HURON MI-
403 AM EST SUN JAN 3 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO
7 PM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM THIS MORNING
TO 7 PM EST MONDAY. 

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 22 KNOTS FROM THE NORTHWEST WITH GUSTS 
  UP TO 28 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL 
  BE 7 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 10 FEET. 

* TIMING: THE MAXIMUM WINDS AND WAVES ARE EXPECTED AROUND 11 AM
  EST SUNDAY.

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

BT
405 
WHUS73 KDTX 032047
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
347 PM EST SUN JAN 3 2016

...HIGH WINDS AND WAVES CONTINUE THROUGH MONDAY...

.SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST AS NORTHWEST WINDS VEER
TO NORTHEASTERLY OVERINGHT. PERIODS OF LOW VISIBILITY ARE LIKELY AS
LAKE EFFECT SNOW SQUALLS CONTINUE OFF THE COAST OF THE THUMB OVER
THE SOUTHERN HALF OF LAKE HURON. THESE SQUALLS WILL PERSIST INTO
MONDAY AFTERNOON. WINDS WILL BRIEFLY DIMINISH LATE MONDAY AS HIGH
PRESSURE SLIDES ACROSS THE WATERS...BUT FRESH SOUTHWEST WINDS WILL
EMERGE EARLY TUESDAY AND PERSIST INTO WEDNESDAY.

LHZ421-441-040915-
/O.CON.KDTX.SC.Y.0001.000000T0000Z-160105T0000Z/
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER
SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI-
347 PM EST SUN JAN 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY...

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 21 KNOTS FROM THE NORTHWEST WITH GUSTS 
  UP TO 28 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL 
  BE 6 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 8 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 3 PM EST SUNDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 3 PM EST SUNDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LHZ442-443-040915-
/O.CON.KDTX.SC.Y.0002.000000T0000Z-160105T0000Z/
HARBOR BEACH TO PORT SANILAC MI-PORT SANILAC TO PORT HURON MI-
347 PM EST SUN JAN 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY...

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 21 KNOTS FROM THE NORTHWEST WITH GUSTS 
  UP TO 27 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL 
  BE 6 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 8 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 3 PM EST SUNDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 3 PM EST SUNDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

DRK
883 
WHUS73 KDTX 040858
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
358 AM EST MON JAN 4 2016

...ONSHORE FLOW GENERATING ROUGH WAVES TODAY...

.SMALL CRAFT ADVISORIES REMAIN IN EFFECT TODAY FOR OUTER SAGINAW BAY
AND SOUTHERN LAKE HURON AS MODERATE NORTHEAST WIND MAINTAINS ROUGH
WAVES. THESE WINDS ARE CARRYING ARCTIC AIR INTO THE REGION WHICH IS
RESPONSIBLE FOR GENERATING LAKE EFFECT SNOW SQUALLS THAT WILL BE
MOST INTENSE DURING THE MORNING AND WILL PRODUCE LOW VISIBILITY AT
TIMES. ALL OF THE ABOVE ELEMENTS WILL EASE BY TONIGHT AS HIGH
PRESSURE MOVES QUICKLY OVERHEAD AND THEN EASTWARD DURING TUESDAY.
THE WIND WILL THEN COME UP FROM THE SOUTHWEST THROUGH MID WEEK AT A
MODERATE PACE BETWEEN THE DEPARTING HIGH PRESSURE AND THE NEXT LOW
PRESSURE SYSTEM DEVELOPING OVER THE PLAINS STATES. THE GENERAL
OFFSHORE WIND DIRECTION WILL CONFINE THE GREATER WAVE RESPONSE TO
THE OPEN WATERS OF LAKE HURON DURING THIS TIME.

LHZ421-441-042115-
/O.CON.KDTX.SC.Y.0001.000000T0000Z-160105T0000Z/
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER
SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI-
358 AM EST MON JAN 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 23 KNOTS FROM THE NORTH WITH GUSTS UP 
  TO 29 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 6 
  FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 8 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 3 AM EST MONDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 9 AM EST MONDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LHZ442-443-042115-
/O.CON.KDTX.SC.Y.0002.000000T0000Z-160105T0000Z/
HARBOR BEACH TO PORT SANILAC MI-PORT SANILAC TO PORT HURON MI-
358 AM EST MON JAN 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 22 KNOTS FROM THE NORTH WITH GUSTS UP 
  TO 27 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 5 
  FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 7 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 3 AM EST MONDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 10 AM EST MONDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

BT
877 
WHUS73 KDTX 041502
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1002 AM EST MON JAN 4 2016

...NORTHEASTERLY ONSHORE WINDS...

.SMALL CRAFT ADVISORIES REMAIN IN EFFECT TODAY FOR OUTER SAGINAW BAY
AND SOUTHERN LAKE HURON AS MODERATE NORTHEAST WIND MAINTAINS ROUGH
WAVES. THESE WINDS ARE CARRYING ARCTIC AIR INTO THE REGION WHICH IS
RESPONSIBLE FOR GENERATING LAKE EFFECT SNOW SQUALLS THAT WILL BE
MOST INTENSE DURING THE MORNING AND WILL PRODUCE LOW VISIBILITY AT
TIMES. ALL OF THE ABOVE ELEMENTS WILL EASE BY TONIGHT AS HIGH
PRESSURE MOVES QUICKLY OVERHEAD AND THEN EASTWARD DURING TUESDAY.
THE WIND WILL THEN COME UP FROM THE SOUTHWEST THROUGH MID WEEK AT A
MODERATE PACE BETWEEN THE DEPARTING HIGH PRESSURE AND THE NEXT LOW
PRESSURE SYSTEM DEVELOPING OVER THE PLAINS STATES. THE GENERAL
OFFSHORE WIND DIRECTION WILL CONFINE THE GREATER WAVE RESPONSE TO
THE OPEN WATERS OF LAKE HURON DURING THIS TIME.

LHZ422-050000-
/O.EXA.KDTX.SC.Y.0002.000000T0000Z-160105T0000Z/
INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
1002 AM EST MON JAN 4 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 18 KNOTS FROM THE NORTH WITH GUSTS UP 
  TO 23 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 2 
  FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 2 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 10 AM EST MONDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 10 AM EST MONDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LHZ421-441-050000-
/O.CON.KDTX.SC.Y.0001.000000T0000Z-160105T0000Z/
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER
SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI-
1002 AM EST MON JAN 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 21 KNOTS FROM THE NORTH WITH GUSTS UP 
  TO 26 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 6 
  FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 8 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 10 AM EST MONDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 10 AM EST MONDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LHZ442-443-050000-
/O.CON.KDTX.SC.Y.0002.000000T0000Z-160105T0000Z/
HARBOR BEACH TO PORT SANILAC MI-PORT SANILAC TO PORT HURON MI-
1002 AM EST MON JAN 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 21 KNOTS FROM THE NORTHEAST WITH GUSTS 
  UP TO 26 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL 
  BE 5 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 7 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 10 AM EST MONDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 10 AM EST MONDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CB

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 2, 3:42 AM EST, 28 minutes earlier.

Area forecast discussion, Jan 2, 3:42 AM EST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
342 AM EST SAT JAN 2 2016

.DISCUSSION...

A STRONG SHORT WAVE WILL MOVE INTO NORTHERN ONTARIO DURING THE DAY
AND DEEPEN A SURFACE REFLECTION OF LOW PRESSURE TO THE NORTH OF LAKE
HURON BY EVENING. PRECIPITATION WITH THIS SYSTEM WILL REMAIN WELL
NORTH OF OUR AREA THROUGH TODAY AND TONIGHT LEAVING JUST SOME LOW
IMPACT PATCHY FREEZING DRIZZLE POSSIBLE DURING THE MORNING OVER SE
MICHIGAN. MODEL SOUNDINGS INDICATE FAVORABLE BOUNDARY LAYER LAPSE
RATES UNDER A STRONG INVERSION AND WITH A MODERATE WIND SHEAR
PROFILE. THE LACK OF OBSERVATIONAL EVIDENCE SINCE MIDNIGHT ACTUALLY
MATCHES UP WITH RAP AND NAM DEPICTIONS THAT HIGHLIGHT THE 12Z-15Z
TIME PERIOD AS HAVING THE BEST POTENTIAL BASED ON MODEL QPF. THE NAM
TENDS TO OVERFORECAST QPF IN THESE SCENARIOS BUT IT REMAINS WORTH
THE PATCHY MENTION IN THE GOING FORECAST.

AS THE SURFACE LOW DEVELOPS OVER NORTHERN ONTARIO DURING THE
AFTERNOON...WESTERLY FLOW WILL INCREASE OVER LOWER MICHIGAN AND
SCOUR THE LOW LEVEL THERMAL TROUGH EASTWARD INTO THE NEW ENGLAND
STATES. THIS WILL HELP BOOST AFTERNOON TEMPERATURES INTO THE MID 30S
MOST LOCATIONS DESPITE THE STUBBORN CLOUD PATTERN LOCKED IN OVER THE
REGION. AS MENTIONED ABOVE...THERE IS GOOD AGREEMENT IN SOUNDINGS
ACROSS MODEL SOLUTIONS WITH THE DEPICTION OF A STRONG INVERSION THAT
COULD SUPPORT PATCHY FREEZING DRIZZLE BUT WILL DEFINITELY DUCT A
STEADY SUPPLY OF STRATUS FROM LAKE MICHIGAN. THE BOUNDARY LAYER WILL
BE WARMER THAN YESTERDAY BUT NOT WARM ENOUGH TO SHUT DOWN LAKE CLOUD
PRODUCTION AS 925 MB TEMPS REMAIN BELOW 0C UNTIL LATE IN THE DAY.
THE WARM NOSE WITHIN THE WESTERLY LOW LEVEL FLOW IS THEN SHOWN TO BE
DIRECTED INTO INDIANA/OHIO DURING THE EVENING. THERE COULD BE SOME
BREAKS IN THE STRATUS DURING THIS TIME BEFORE THE PREFRONTAL TROUGH
PUSHES THE WARMER AIR SOUTH.

THE MAIN COLD FRONT WITH THIS SYSTEM WILL SETTLE SOUTHWARD LATER
TONIGHT AS THE SURFACE LOW MOVES INTO QUEBEC. THERE IS GOOD MODEL
AGREEMENT SUNDAY THAT SHOWS THE FRONT MAINTAINING A SLOW SOUTHWARD
PACE THROUGH THROUGH CENTRAL LOWER MICHIGAN AS LARGER SCALE HEIGHT
FALLS CONSOLIDATE OVER THE UPPER MIDWEST. THE FRONT WILL BE A
CONDUIT FOR LAKE ENHANCED SNOW SHOWERS FROM LAKE SUPERIOR AND
NORTHERN LAKE MICHIGAN...SOME OF WHICH COULD DRIFT INTO THE SAGINAW
VALLEY AND THUMB DURING THE DAY PERHAPS WITH SCATTERED COVERAGE.
THE MAIN CONCERN FOR OUR AREA WILL BE SUNDAY NIGHT INTO MONDAY AS
THE LARGER SCALE UPPER TROUGH AXIS MOVES THROUGH AND DRIVES THE
FRONT THROUGH THE REST OF LOWER MICHIGAN. THIS WILL PRODUCE ABOUT A
12 HOUR PERIOD OF STRONG NORTHERLY FLOW OFF LAKE HURON INTO THE
THUMB AND RAISE LAKE EFFECT POTENTIAL. MODELS FORECAST 850 MB TEMPS
MAKING A RUN AT -20C OVER THE LAKE RESULTING IN 0-1KM DELTA THETA-E
NEAR -8 K/KM WHICH ADDS CONFIDENCE TO LAKE EFFECT OCCURRENCE. THE
PROBLEM IS THAT OTHER INGREDIENTS ARE LACKING FOR A SIGNIFICANT
EVENT. LARGE SCALE VERTICAL MOTION WITH THE UPPER TROUGH PIVOTS
QUICKLY THROUGH THE REGION BY MONDAY MORNING AND LEAVES STRONG
SUBSIDENCE BEHIND. THIS IS SHOWN TO FORCE CONVECTIVE DEPTH QUICKLY
BELOW 5000 FT AS THE WIND TURNS NORTHERLY RESULTING IN A HIGH
POP/LOWER ACCUMULATION SCENARIO IN THE THUMB WITH SCATTERED COVERAGE
OF SNOW SHOWERS OVER THE REST OF SE MICHIGAN.

THE OTHER CONSEQUENCE OF THIS ARCTIC FRONT IS THAT IT WILL BRING THE
COLDEST AIR OF THE SEASON INTO SE MICHIGAN FOR THE FIRST HALF OF THE
WEEK. MAX TEMPS LIMITED TO THE LOWER AND MID 20S LOOK GOOD IN
GUIDANCE DATA FOR MONDAY LEADING TO LOWS IN THE TEENS TO SINGLE
DIGITS INTERIOR WHERE SOME CLEARING WILL BE POSSIBLE MONDAY NIGHT
INTO TUESDAY MORNING. THE GOOD NEWS HERE IS THAT THE EL NINO
DOMINATED SEASON WILL SHOW ITSELF AGAIN DURING THE SECOND HALF OF
NEXT WEEK. GLOBAL MODELS INDICATE A PATTERN SHIFT BACK TO A LONG
WAVE TROUGH OUT WEST THAT WILL LEAD TO A RIDGE AND WARMING TREND IN
THE GREAT LAKES.

&&

.MARINE...

A RENEWED INCREASE IN SOUTHWESTERLY WINDS IS EXPECTED THROUGH
TONIGHT AS THE PRESSURE GRADIENT STRENGTHENS.  THIS WILL RESULT IN A
PROLONGED PERIOD OF SMALL CRAFT CONDITIONS ACROSS ALL LAKE HURON
NEARSHORE WATERS AND SAGINAW BAY.  COLDER NORTHWEST FLOW WILL
DEVELOP LATE TONIGHT AND SUNDAY.  THE ADDED INSTABILITY WILL RESULT
IN GUSTY CONDITIONS DURING THIS TIME...ALTHOUGH THE POTENTIAL FOR
GUSTS TO REACH GALES OVER LAKE HURON FOR AN EXTENDED PERIOD OF TIME
APPEARS LOW.  A MODERATE NORTH TO NORTHEAST FLOW WILL REMAIN IN
PLACE ON MONDAY.  THIS WILL MAINTAIN ELEVATED WAVE CONDITIONS
THROUGH THIS TIME.  HIGH PRESSURE BUILDING INTO THE REGION WILL
BRING ALLOW BOTH WIND AND WAVE CONDITIONS TO DIMINISH BY MONDAY
NIGHT AND TUESDAY.

&&

.AVIATION...ISSUED 1153 PM EST FRI JAN 1 2016

CIGS WILL REMAIN IN THE 1800-2500 FOOT RANGE OVERNIGHT INTO SATURDAY
MORNING WITH A SLIGHT INCREASE IN SNOW FLURRY ACTIVITY AGAIN LATE
TONIGHT/EARLY MORNING AS A WEAK SHORTWAVE TRAVERSES THE AREA. WILL
FOCUS MENTION AT PTK/FNT GIVEN SW LOW LEVEL FLOW...BUT SUSPECT ALL
TERMINALS WILL SEE MINOR FLURRY ACTIVITY FOR A TIME. STEADY SW FLOW
WILL ACTUALLY INCREASE LATE IN THE FORECAST...POST 00Z SATURDAY
EVENING...AS THE PRESSURE GRADIENT TIGHTENS IN ADVANCE OF STRONGER
TROUGH. GUSTS INTO THE 20-25 KT RANGE CAN BE EXPECTED. THIS TROUGH
WILL THEN MOVE THROUGH AREA 06Z-12Z OR SO...BRINGING ADDITIONAL
FLURRIES/SHSNS JUST BEYOND THIS FORECAST PERIOD. WILL MAINTAIN MVFR
CIGS FOR THE MOST PART...BUT MAY SEE SOME BREAKS IN ADVANCE OF THE
TROUGH WITH LOWER VFR NOT OUT OF THE QUESTION.

FOR DTW...CIGS WILL BOUNCE AROUND 2KFT AND REMAIN OVC INTO SATURDAY
MORNING...WITH PASSING FLURRIES IN THE 10Z-14Z TIME FRAME. WHILE
THERE MAY BE A FEW BREAKS IN STRATUS...MVFR CONDITIONS ARE EXPECTED
TO PREVAIL THROUGH MOST/ALL OF FORECAST PERIOD. SW FLOW WILL ALSO
PERSIST WITH GUSTY CONDITIONS EXPECTED TO DEVELOP IN THE 22Z-02Z
TIME FRAME.

//DTW THRESHOLD PROBABILITIES...

* HIGH IN CEILINGS BELOW 5000 FT THROUGH THE FORECAST PERIOD.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...

MI...NONE.

LAKE HURON...SMALL CRAFT ADVISORY FROM 7 AM SUNDAY TO 7 AM EST MONDAY FOR LHZ442-
     443.

     SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR LHZ422.

     SMALL CRAFT ADVISORY UNTIL 7 AM EST MONDAY FOR LHZ421-441.

LAKE ST CLAIR...NONE.

MICHIGAN WATERS OF LAKE ERIE...NONE.

&&

DISCUSSION...BT
MARINE.......MR
AVIATION.....DG

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jan 1, 3:50 PM EST, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
350 PM EST FRI JAN 1 2016

MIZ047>049-053>055-060>063-068>070-075-076-082-083-021000-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
350 PM EST FRI JAN 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SPOTTY FREEZING DRIZZLE IS POSSIBLE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SPOTTY FREEZING DRIZZLE IS POSSIBLE SATURDAY MORNING.

ACCUMULATING SNOW IS POSSIBLE OVER THE THUMB REGION SUNDAY NIGHT
INTO MONDAY...AS COLD NORTHERLY WINDS COME OFF LAKE HURON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-021000-
LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
350 PM EST FRI JAN 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SMALL CRAFT ADVISORIES ARE IN EFFECT FOR SAGINAW BAY AND THE
NEARSHORE WATERS OF LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH.
PLEASE SEE THE FORECAST FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SMALL CRAFT ADVISORIES MAY BE NEEDED SATURDAY AFTERNOON THROUGH
SUNDAY FOR OUTER SAGINAW BAY AND SOUTHERN LAKE HURON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

SF

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 4:10 AM ESTSmall Craft AdvisoryDTX63 hr

Nearby

Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.